# SDR SWAA2022020212178

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 221GF; END PIECE BROKEN. / REPAIRED PAX CABIN FLOOR PANEL 221GF IAW SRM 53-00-50-2R-1 STEP 3 (A-N) AND SRM 53-00-50-2R-0 A26386; A26640; A51273; A20575; A47573.
